Affordable Access

Publisher Website

Fractional differential equations based modeling of microbial survival and growth curves: model development and experimental validation.

Authors
Type
Published Article
Journal
Journal of Food Science
1750-3841
Publisher
Wiley Blackwell (Blackwell Publishing)
Publication Date
Volume
73
Issue
8
Identifiers
DOI: 10.1111/j.1750-3841.2008.00932.x
PMID: 19019113
Source
Medline

Abstract

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments